# SDR 2010FA0000003

- Difficulty date: December 11, 2009
- Submitted: January 8, 2010
- Operation: General aviation
- Aircraft: N2640C
- Make and model: Cessna 310
- Aircraft serial: 35040
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Rod End
- Part number: HM4
- Condition: Broken
- Location: Rt Mlg
- Part time: 3,688 hours
- Component: Lock Assy, Cessna
- Component part number: 084100058
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ROD END BROKE WHEN ATTEMPTING TO EXTEND THE LANDING GEAR IN FLIGHT.  COULD NOT EXTEND THE GEAR, RESULTING IN A GEAR-UP LANDING.  UPON INSPECTION OF THE ROD END, FOUND THAT IT HAD BEEN CRACKED PRIOR TO THE INCIDENT.  PROBABLE CAUSE IS FATIGUE FAILURE DUE TO THE AGE OF THE COMPONENT.  RECOMMEND TIME CHANGE REQUIREMENT.  (K)
